# SDR P5CA2019111420215

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,813 hours, 21,547 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: L OIL FILTER.( PERFORMED IDLE ENGINE RUN OF L/H ENG IAW AMM 71-00-00. MESSAGE IS CLEARED WITH NO DEFECTS NOTED AT THIS TIME.     LP 1089201 - M5: PER MCC REQUEST, REMOVED AND REPLACED #1 ENG SCAVENGE OIL FILTER ELEMENT IAW B767 AMM 79-21-04. PERFORMED ENGINE RUN IAW B767 AMM 71-00-00, NO DEFECTS OR LEAKS NOTED AT THIS TIME.  LP 1089201 - M6: PERFORMED FIM 79-21 FT 803 TO SHEET 1, FIG 103, ITEM 12. AIRCRAFT REQUIRES CHIP DETECTOR & SCAVENGE FILTER INSPECTION ON NEXT 5 FLT CYCLES. ITEM TRANSFERRED TO NON-MEL MDDR 120526 FOR TRACKING. )
